# SDR DL76S040928

- Difficulty date: September 28, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 42,000 hours, 20,177 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 272T45002362
- Condition: Unserviceable
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C-HYD QTY DRAINED TO 0 WITH SUBSEQUENT C-SYS FAILURE.  FOUND CRACKED HYD LINE RT WHEEL WELL REF IPC 32-31-55- 01 ITEM 519.  INSTALLED INTERIM LINE.  LEAK CHECK OK.  LINE TO BE INSPECTED WITHIN 175 FLT HRS AND REPLACED WITH PERMANENT LINE WITHIN 350 FLT HRS, NEEDS NEW LINE DAL P/N 321204711.
